# SDR CA140224011

- Difficulty date: February 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwa PW206A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Electrical
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FINAL APPROACH, THE MAIN GEARBOX FIRE INDICATION AND AUDIO WARNING WERE ACTIVATED ACCOMPANIED BY A STRONG BURNING ODOR AND SMALL AMOUNT OF SMOKE IN THE CABIN.  THE CREW REQUESTED FIRE BRIGADE UPON LANDING.  ENGINES WERE SHUTDOWN ON THE GROUND.  POST FLIGHT INSPECTION FOUND NO EVIDENCE OF FIRE BUT A STRONG ODOR OF BURNED OIL REMAINED IN THE ELECTRICAL LOAD CENTER IN THE BAGGAGE COMPARTMENT. ONE OF THE ELECTRICAL CONNECTORS WAS CONTAMINATED BY OIL FROM WHAT IS BELIEVED TO BE OIL LEAKING FROM THE NR 2 ENGINE STARTER GENERATOR MOUNTING PAD, SEAL PRE SB28180.  A POST SB SEAL WILL BE INSTALLED BEFORE THE HELICOPTER IS RETURNED TO SERVICE.
